Alert archive / Kentucky / Tornado Warnings in 2006
Tornado Warning 110, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Sep 22, 2006, 7:11 PM CDT for Fulton County, Graves County, Hickman County, Kentucky. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2006, 7:11 PM CDT (00:11 UTC)
- Expired
- Sep 22, 2006, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Fulton County, KY, Graves County, KY, Hickman County, KY
The radar
The Paducah radar (KPAH), 59 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 22, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KPAH 230012 TORPAH KYC075-083-105-230100- /O.NEW.KPAH.TO.W.0110.060923T0011Z-060923T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 711 PM CDT FRI SEP 22 2006 THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A * TORNADO WARNING FOR... EASTERN FULTON COUNTY IN WESTERN KENTUCKY. SOUTHERN GRAVES COUNTY IN WESTERN KENTUCKY. SOUTHERN HICKMAN COUNTY IN WESTERN KENTUCKY. * UNTIL 800 PM CDT. * AT 708 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF CAYCE...NEAR UNION CITY....MOVING EAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE... NEAR FULTON BY 720 PM CDT. NEAR WATER VALLEY BY 725 PM CDT. NEAR LYNNVILLE BY 745 PM CDT. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND 70 MPH WINDS. TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS. EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK SHELTER IN A DITCH OR LOW SPOT. LAT...LON 3654 8912 3650 8912 3650 8850 3665 8850 $$ RP/MY
1 follow-up statement
000
WWUS53 KPAH 230039
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
737 PM CDT FRI SEP 22 2006
KYC075-105-230047-
/O.CAN.KPAH.TO.W.0110.000000T0000Z-060923T0100Z/
HICKMAN KY-FULTON KY-
737 PM CDT FRI SEP 22 2006
...THE TORNADO WARNING FOR FULTON AND HICKMAN COUNTIES IN WESTERN
KENTUCKY IS CANCELLED...
THE STORM HAS SHIFTED EAST OF THE WARNED AREA...THUS THE WARNING HAS
BEEN CANCELLED.
LAT...LON 3650 8881 3659 8881 3662 8866 3662 8863
3663 8859 3663 8856 3665 8852 3665 8850
3650 8850
$$
KYC083-230100-
/O.CON.KPAH.TO.W.0110.000000T0000Z-060923T0100Z/
GRAVES KY-
737 PM CDT FRI SEP 22 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR GRAVES
COUNTY IN WESTERN KENTUCKY...
AT 735 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS LOCATED 6
MILES SOUTHEAST OF WATER VALLEY...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE LYNNVILLE.
IN ADDITION...THIS STORM IS CAPABLE OF PRODUCING HAIL OF AT LEAST
QUARTER SIZE AND 70 MPH WINDS.
TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.
LAT...LON 3650 8881 3659 8881 3662 8866 3662 8863
3663 8859 3663 8856 3665 8852 3665 8850
3650 8850
$$
RP/MYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:45 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Sep 22, 2:45 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 245 PM CDT FRI SEP 22 2006 .DISCUSSION... SATELLITE AND SURFACE OBSERVATIONS SHOW THE WARM FRONT LIFTING OVER THE PAH FA...WITH TDS IN THE L70S IN THE WARM SECTOR SUPPLANTING L-M60S TDS HANGING ON IN THE NRN/ERN PTNS FA. FREE CONVECTION INITIATED IN THE SCOURED OUT ZONE TO OUR WEST...WHICH IS THE FOCUS OF THE TORNADO WATCH OVER OUR WRN 1/3 OF THE FA...WHERE MDT RISK OF SVR EXISTS. GFS HAS BEEN CONSISTENTLY PICKING UP ON THIS CONVECTION AND RACING IT EWARD INTO SEMO BETWEEN 00-06Z...SPREADING OVER THE REMAINDER OF THE FA OVERNIGHT. PWS NR 1.5-2 NEARBY/UPSTREAM HELPING LOCALLY HEAVY RAINS AND IN COMBO W/HPC QPF DAYS1-2 SUPPORT ONGOING FFA THRU END OF EVENT. AFTER TONIGHTS ROUND ALL EYES TURN TO COLD FRONTAL CONVECTIVE CHANCES SAT PM/EVENING. BETTER DYNAMICS ENTER THE PICTURE BY THEN AS THE UPPER LOW/JET DRIVES THE FRONT ON THRU...TEXT OF SWODY2 CONSISTENTLY HINTING AT UPGRADE TO MDT RISK. WL THEREFORE HIGHLIGHT SVR THREAT BOTH TONIGHT AND TOMORROW IN ADDITION TO LOCALLY HEAVY RAIN THREAT. GFS HAVING REALLY BEEN MODEL OF CHOICE DUE TO ITS CONSISTENCY...IT TAKES THE FRONT EAST OF THE FA (A LITTLE FASTER THAN THE NAM) BY 06Z SUN. HOWEVER FOR COLLABORATIVE PURPOSES WE LINGERING A SMALL CHANCE OF POST FRONTAL PCPN IN THE FAR SE EARLY SUN. AFTER THAT A DRIER AND SEASONALLY COOLER AIR MASS WORKS AND HOLDS THRU THE MIDDLE OF NEXT WEEK. BY DAYS 6-7...NEXT SYSTEM YIELDS CHC PCPN FA-WIDE. FOR NOW HAVE BOUGHT GFS SO STICKING W/IT AND THE COLLABORATIVE PICTURE IS OUR APPROACH...BUT ACKNOWLEDGE SOME TIMING/INCONSISTENCY MAY EVENTUALLY LEAD TO ADJUSTMENTS AND IS WHY WE KEEP CHC CAT PCPN DESPITE MOS SUGGESTIONS FOR HIGHER. MET AND MAV MOS IS CLOSE WHILE FWC MOS SEEMS OVERDONE ON BOTH THE HIGH AND LOW ENDS AND UNDERDONE ON PCPN. OUR OVERALL GFS PREFERENCE LEANS US TO ITS MAV/MEX BASED MOS WHEN LEANING. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH ALL COUNTIES. MO...TOR WATCH AND FLASH FLOOD WATCH ALL COUNTIES. IL...TOR WATCH ALONG/WEST OF I-24 AND FLASH FLOOD WATCH ALL COUNTIES. IN...FLASH FLOOD WATCH ALL COUNTIES. &&
Hazardous weather outlook, Sep 22, 1:29 PM CDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 129 PM CDT FRI SEP 22 2006 ILZ075-080-081-084-085-088-089-092-093-MOZ076-086-087-100-107>112- 114-231000- JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON- ALEXANDER-PULASKI-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO- CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 129 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 900 PM. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA...AND INTERACT WITH A DISTURBANCE ALOFT. THE SHEAR ALONG THE FRONT AND ALOFT WILL BE SUFFICIENT TO SUPPORT TORNADIC SUPERCELLS...ESPECIALLY IN AREAS OF HIGH INSTABILITY. THE INSTABILITY WILL IN LARGE PART BE DETERMINED BY THE AMOUNT OF AFTERNOON SUNSHINE THAT CAN BREAK THROUGH THE CLOUD COVER. OTHERWISE STRONG TO SEVERE STORMS MAY DEVELOP WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ALSO THREATS. A FLASH FLOOD WATCH IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY... ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE NOW FOR THE TORNADO WATCH AND BE ALERT FOR POSSIBLE FUTURE REQUESTS TONIGHT AND SATURDAY. ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088- KYZ001>022-231000- WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE- HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER- HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- 129 PM CDT FRI SEP 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF THE WABASH RIVER IN SOUTHERN ILLINOIS AND WEST OF THE LAKES OVER THE JACKSON PURCHASE OF WESTERN KENTUCKY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST INDIANA AND THE REMAINDER OF WESTERN KENTUCKY...EAST OF THE LAKES AND ACROSS THE PENNYRILE.THESE RISKS ARE IN ASSOCIATION WITH A WARM FRONT THAT WILL CONTINUE LIFTING ACROSS THE AREA TODAY AND TONIGHT...WITH THE PRIMARY SEVERE WEATHER THREAT BEING DAMAGING WINDS. A MORE ISOLATED TORNADIC AND LARGE HAIL THREAT CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLOODING IS ALSO POSSIBLE...AND AS A RESULT A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY... ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ANYTIME DURING THE NEXT 24 TO 36 HOURS.
In the hours before
Local storm report, Sep 22, 6:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
642 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 N EVANSVILLE 38.13N 89.93W
09/22/2006 E1.25 INCH RANDOLPH IL TRAINED SPOTTER
FLASH FLOODING WAS ALSO REPORTED AT KORSLE ROAD AND HWY
66...
&&
DLLLocal storm report, Sep 22, 6:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
647 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST 2 N ROCKPORT 37.91N 87.05W
09/22/2006 E70 MPH SPENCER IN EMERGENCY MNGR
ALSO...DIME SIZED HAIL WAS ALSO REPORTED.
0643 PM HAIL GRANDVIEW 37.94N 86.98W
09/22/2006 E1.00 INCH SPENCER IN CO-OP OBSERVER
&&
DLLLocal storm report, Sep 22, 6:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
654 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FLASH FLOOD 1 N MOUNT VERNON 37.95N 87.90W
09/22/2006 POSEY IN TRAINED SPOTTER
WATER TO DOORS OF 4 WHEEL DRIVE VEHICLES...SOME VEHICLES
HAVE BEEN STRANDED.
&&
DLLLocal storm report, Sep 22, 7:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
704 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
09/22/2006 VANDERBURGH IN EMERGENCY MNGR
ST. JOSEPH AVENUE IN EVANSVILLE IS IMPASSABLE
0658 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
09/22/2006 VANDERBURGH IN EMERGENCY MNGR
NORTH SIDE OF EVANSVILLE...AT FIRST AVENUE FROM
CAMPGROUND TO MILL...1 FOOT OF WATER OVER ROAD.
0700 PM FLASH FLOOD EVANSVILLE 37.98N 87.54W
09/22/2006 VANDERBURGH IN EMERGENCY MNGR
3 FEET OF WATER OVER BAMGART ST AND 1 FOOT OF WATER ON
DIAMOND AVENUE NEAR NORTH HIGH SCHOOL.
&&
DLLLocal storm report, Sep 22, 7:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
708 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD GRANDVIEW 37.94N 86.98W
09/22/2006 SPENCER IN CO-OP OBSERVER
WATER OVER SEVERAL ROADS IN GRANDVIEW...CREEKS OUT OF
THEIR BANKS
&&
DLLLocal storm report, Sep 22, 7:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND GST 4 S HENDERSON 37.78N 87.58W
09/22/2006 E60 MPH HENDERSON KY EMERGENCY MNGR
ALSO VERY HEAVY RAIN WAS REPORTED.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:01 PM CDT | Tornado Warning | PAH | Daviess | 44 min |
| Sep 22, 7:39 PM CDT | Tornado Warning | PAH | Daviess | 21 min |
| Sep 22, 7:45 PM CDT | Tornado Warning | PAH | Calloway | 60 min |
| Sep 22, 8:38 PM CDT | Tornado Warning | PAH | Calloway | 22 min |
| Sep 22, 8:54 PM CDT | Severe Thunderstorm Warning | PAH | Ballard | 51 min |
| Sep 22, 9:13 PM CDT | Severe Thunderstorm Warning | PAH | McCracken | 47 min |
| Sep 22, 9:19 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Graves, Hickman | 56 min |
| Sep 22, 9:24 PM CDT | Tornado Warning | PAH | Carlisle, Hickman | 51 min |
| Sep 22, 9:35 PM CDT | Flash Flood Warning | PAH | Henderson, Union | 3 hr |
| Sep 22, 10:05 PM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 3 hr |
| Sep 22, 10:10 PM CDT | Severe Thunderstorm Warning | PAH | Webster | 35 min |
| Sep 22, 10:18 PM CDT | Flash Flood Warning | PAH | Carlisle, Hickman | 3 hr |
| Sep 22, 10:20 PM CDT | Tornado Warning | PAH | Webster | 25 min |
| Sep 22, 10:23 PM CDT | Severe Thunderstorm Warning | PAH | Marshall | 32 min |
| Sep 22, 10:36 PM CDT | Severe Thunderstorm Warning | PAH | Calloway | 24 min |
| Sep 22, 10:39 PM CDT | Tornado Warning | PAH | Hopkins | 36 min |
| Sep 22, 10:40 PM CDT | Flash Flood Warning | PAH | Caldwell, Calloway, Christian, Fulton, Graves, Hopkins and 5 more | 4 hr |
| Sep 22, 10:59 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 49 min |
| Sep 22, 11:08 PM CDT | Severe Thunderstorm Warning | PAH | Daviess | 23 min |
| Sep 22, 11:11 PM CDT | Tornado Warning | PAH | Muhlenberg | 34 min |
| Sep 22, 11:20 PM CDT | Tornado Warning | PAH | Christian | 25 min |
| Sep 22, 11:36 PM CDT | Severe Thunderstorm Warning | PAH | Todd | 34 min |
| Sep 23, 12:03 AM CDT | Tornado Warning | PAH | Graves | 27 min |
| Sep 23, 12:16 AM CDT | Tornado Warning | PAH | Calloway | 29 min |
| Sep 23, 12:44 AM CDT | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 46 min |
| Sep 23, 12:53 AM CDT | Flash Flood Warning | PAH | Daviess, Henderson | 6 hr |
| Sep 23, 1:05 AM CDT | Flash Flood Warning | PAH | Calloway, Carlisle, Fulton, Graves, Hickman, Marshall | 6 hr |
| Sep 23, 2:22 AM CDT | Flash Flood Warning | PAH | Christian, Todd, Trigg | 6 hr |
| Sep 23, 9:00 AM CDT | Flash Flood Warning | PAH | Calloway, Carlisle, Fulton, Graves, Hickman, Marshall | 4 hr |
| Sep 23, 10:55 AM CDT | Severe Thunderstorm Warning | PAH | Livingston | 38 min |
| Sep 23, 11:05 AM CDT | Tornado Warning | PAH | Livingston | 27 min |
| Sep 23, 11:18 AM CDT | Tornado Warning | PAH | Caldwell, Crittenden | 42 min |
| Sep 23, 11:39 AM CDT | Flash Flood Warning | PAH | Ballard, McCracken | 81 min |
| Sep 23, 11:44 AM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston and 4 more | 4 hr |
| Sep 23, 11:46 AM CDT | Severe Thunderstorm Warning | PAH | Hopkins, Webster | 44 min |
| Sep 23, 12:04 PM CDT | Tornado Warning | PAH | Hopkins | 26 min |
| Sep 23, 12:27 PM CDT | Tornado Warning | PAH | Muhlenberg | 33 min |
| Sep 23, 12:30 PM CDT | Tornado Warning | PAH | Hopkins | 18 min |
| Sep 23, 12:59 PM CDT | Tornado Warning | PAH | Muhlenberg | 23 min |
Nearby
Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.